# SDR DLL19970426

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- Engine: Pwa JT8D15A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: RPS1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS INOP IN MID SECTION.  FOUND 2 BAD POWER SUPPLIES.
